# SDR REXA2013081201588

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N8771A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7771
- Aircraft time: 23,155 hours, 20,516 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDOW ON CAPTAIN'S SIDE SHATTERED DURING DEPARTURE CLIMBOUT AT ABOUT 10,000 FT.  R & R CAPTAIN'S SIDE WINDOW IAW AMM 56-11-01.  SEE NON ROUTINE CARD N45044 AND CONTINUATION CARDS 50243 + 51207 FOR WORK PERFORMED.
